# SDR BDHA9500027

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC249
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21203
- Condition: Leaking
- Location: Lt Mlg Inboard
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAP - FLT 475 - UPON POST-FLIGHT INSPECTION OF AIRCRAFT, PILOT NOTICED FLUID LEAKING FROM THE LT BRAKE ASSEMBLIES AND THE LT INBOARD TIRE WAS FLAT.  MAINTENANCE REPLACED BOTH BRAKE ASSEMBLIES AND THE INBOARD WHEEL ASSEMBLY AND THE AIRCRAFT BRAKING SYSTEM WAS OPS CHECKED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
